# SDR CALA2021060200784

- Difficulty date: June 2, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 71,418 hours, 25,387 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALT PRESSURIZATION FAIL ON CLIMBOUT. PRESS. PAN- EL BLANKED. CAB IN CLIMB- ED W A/C. CABIN PRESS CONTROLLER #1 SHOWS FAILED . CPC #2 IS OK. ALSO OFV SHOWS FAULT CODE 007 OFV FAILURE THIS CURRENT LEG.PREVIOUS LEGS NO FAULTS. PREVIOUS MEL SHOWS OSV FAULT 011 FAIL. ALSO SHOWS HI CAB ALT AND CAB RATE HI . ALL SYSTEMS AND OFV TEST GOOD ON GRD WITH CONTROLLER 1&2 BITE TESTS. FAILURES ONLY OCCUR INFLIGHT.. R&R CABIN PRESSURE CONTROLLER REF AMM 21-31-01-400-801 ALL TESTS PASS. ALSO REPLACED CABIN PRESSURE CONTROL MODULE REF AMM 21-31-02-400-801 ALL TESTS PASS. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1170202  SN OFF 9582 TT # 1021983  SN OFF 0088 CONTROLLER, CAB  OFF 29-2131-9-0003 9582 ON 29-2131-9-0003 9453 PANEL, PRESS, C  OFF 29-2131-9-0006 0088 ON 29-2131-9-0006 6136 REMOVED AND REPLACED OUTFLOW VALVE ASSY PER AMM 21-31-03-000/400-801. MANUAL MODE TEST PASSED, PRESSURIZATION SYSTEM GROUND TEST PASSED. AMM 21-31-00-710-801, 21-31-00-700-802. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1169731  SN OFF 0596 VALVE, AIR, CAB  OFF 29-2131-9-0007 0596 ON 29-2131-9-0007 0509
